Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Simplicial volume of locally symmetric spaces covered by SL3R/SO(3)
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2007 (English)In: Geometriae Dedicata, ISSN 0046-5755, E-ISSN 1572-9168, Vol. 125, no 1, 203-224 p.Article in journal (Refereed) Published
Abstract [en]

We give the first complete proof of the strict positivity of the simplicial volume of compact locally symmetric spaces covered by SL3R/SO(3) and show why the proof in [Savage RP, Trans Amer Math Soc 274(1):239-263, 1982] is incorrect.

Place, publisher, year, edition, pages
2007. Vol. 125, no 1, 203-224 p.
Keyword [en]
simplicial volume, symmetric spaces, bounded cohomology, gromov invariant
Identifiers
URN: urn:nbn:se:kth:diva-16804DOI: 10.1007/s10711-007-9158-4ISI: 000248116000015Scopus ID: 2-s2.0-34547213480OAI: oai:DiVA.org:kth-16804DiVA: diva2:334847
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Bucher-Karlsson, Michelle
By organisation
Mathematics (Div.)
In the same journal
Geometriae Dedicata

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf